×

Found 2,132 Documents (Results 1–100)

100
MathJax

An approach to generating extremely multistable chaotic systems. (English. Russian original) Zbl 07538689

J. Math. Sci., New York 262, No. 6, 779-789 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 15-25 (2019).
MSC:  34C28 34D08 37N35
PDF BibTeX XML Cite
Full Text: DOI

On the spectrum of a non-self-adjoint quasiperiodic operator. (English. Russian original) Zbl 07503272

Dokl. Math. 104, No. 3, 326-331 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 501, 16-21 (2021).
MSC:  47Axx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software